# SDR 2002UALA01822

- Difficulty date: December 6, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL HAS CORROSION STATION 310 TO STATION 324 RBL 41.  MAJOR REPAIR ACCOMPLISHED. REPLACED FLOOR SUPPORT CHANNEL.
